# SDR USAA2013012300010

- Difficulty date: December 29, 2012
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 65528942
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON SUPPORT CHANNEL ASSEMBLY AT BS 540, WL 208.1, RBL 13.  REPLACED SUPPORT CHANNEL ASSEMBLY AT BS 540, WL 208.1, RBL 13 IAW B737 SRM 51-40-02-0G, PAR 7D, FIG 12.
